# SDR SIMA20210310004

- Difficulty date: March 10, 2021
- Submitted: March 11, 2021
- Operation: Air carrier
- Aircraft: N275NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000780
- Aircraft time: 4,797 hours, 3,052 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Worn
- Location: 1st Class Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY PHOTOLUMINESCENT LIGHT STRIP AT FRONT OF FIRST CLASS WORN.-C/A-FOUND PHOTOLUMINESCENT STRIP AT FRONT OF FIRST CLASS WORN. RAR EMERGENCY PHOTOLUMINESCENT LIGHT STRIP IAW AMM 33-50-21. NO FURTHER DEFECTS NOTED.
